Publications

Publications

by Kanzow, C. and Schwartz, A.
Reference:
A new regularization method for mathematical programs with complementarity constraints with strong convergence properties (Kanzow, C. and Schwartz, A.), In SIAM Journal on Optimization, volume 23, 2013.
Bibtex Entry:
@article{Schwartz2013,
title = {A new regularization method for mathematical programs with complementarity constraints with strong convergence properties},
journal = {SIAM Journal on Optimization},
year = {2013},
volume = {23},
number = {2},
pages = {770-798},
author = {Kanzow, C. and Schwartz, A.}
}
Last change: 23.08.2019 16:11.